Alert archive / Illinois / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 35, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 23, 2019, 4:35 AM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2019, 4:35 AM CDT (09:35 UTC)
- Expired
- May 23, 2019, 5:03 AM CDT
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 10:26 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 9.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
952
WUUS53 KILX 230935
SVRILX
ILC025-049-079-231015-
/O.NEW.KILX.SV.W.0035.190523T0935Z-190523T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
435 AM CDT Thu May 23 2019
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southwestern Jasper County in southeastern Illinois...
Northern Clay County in south central Illinois...
Southern Effingham County in south central Illinois...
* Until 515 AM CDT.
* At 434 AM CDT, a severe thunderstorm was located over Farina, or 18
miles northeast of Salem, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Louisville, Edgewood, Bible Grove, Wheeler, Iola, Sailor Springs,
Ingraham, Mason, Oskaloosa, Wendelin, Newton Lake, Elliotstown,
Hord and Latona.
This includes Interstate 57 between mile markers 142 and 148.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM CDT for south central
and southeastern Illinois.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 8870 3891 8870 3891 8880 3892 8881
3908 8824 3874 8826
TIME...MOT...LOC 0934Z 268DEG 38KT 3886 8880
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
371 follow-up statement
393
WWUS53 KILX 231003
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
503 AM CDT Thu May 23 2019
ILC025-049-079-231013-
/O.CAN.KILX.SV.W.0035.000000T0000Z-190523T1015Z/
Jasper-Clay-Effingham-
503 AM CDT Thu May 23 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JASPER...NORTHERN
CLAY AND SOUTHERN EFFINGHAM COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM CDT for south central
and southeastern Illinois.
LAT...LON 3875 8870 3891 8870 3891 8880 3892 8881
3908 8824 3874 8826
TIME...MOT...LOC 1000Z 268DEG 38KT 3887 8841
$$
37What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:50 AM CDT, 45 minutes earlier.
Area forecast discussion, May 23, 3:50 AM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 350 AM CDT Thu May 23 2019 .SHORT TERM...(Today and tonight) ISSUED AT 324 AM CDT Thu May 23 2019 A weak cold front will drift into the region today, in the wake of the overnight severe storms. Plenty of llvl moisture will enhance the heat indices in the southern half of the state. Although high temperatures should be confined to the upper 70s/low 80s, heat indices south of I-70 will approach 90F. That being said, the weak boundary will waver over the middle of the state, adding in a complicating factor to the precip forecast into the overnight hours. NAM/GFS/ECMWF/HRRR/RAP all bring a wave into west central IL later this evening, bringing a narrow band of precip SW of a line from Havana to Paris. Severe Weather outlook through 12Z tomorrow morning puts the southern half of the state in a Marginal Risk partially to handle the remnants of the current storms as well as covering any that may spin up in the overnight that should have access to the warm air and higher RH south of the meandering boundary...which it bears mentioning may have a narrow swath of 50kt shear as well. && .LONG TERM...(Friday through Wednesday) ISSUED AT 324 AM CDT Thu May 23 2019 Active weather pattern continues, with a deep trough over the west, and a series of waves moving out of the SW into the Midwest. A lot of model variation with the details as the differences in how the convection and mesoscale features change. Deep southwesterly flow continues, and temperatures through the weekend remain above normal, although there will likely be some hit or miss max/mins due to precip activity and cloud cover. With the active pattern, the forecast through the end of the pd is wet. Pops are in every 12 hr chunk of the forecast out through Day 6. BEST chances surround the weekend, as the next system of significance shows up as the second low ejects out of the SW and drags a front through the region. Pops increase going into Fri night/Sunday for a stormy weekend. A series of waves rippling along that boundary/baroclinic zone will result in continued rain chances into the first of next week. Next likely pops show up Tuesday night as both the ECMWF and the GFS try to clear the western trough and pull a major storm system across the country's midsection. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1253 AM CDT Thu May 23 2019 A line of severe thunderstorms is tracking east across central Illinois. The strongest storms will impact DEC, BMI, and CMI through 07Z to 09Z, then additional scattered embedded thunderstorms will be possible for another hour or two before activity settles southeast of the terminals. Winds will veer to westerly behind the thunderstorms tonight, then eventually veer to the north and northeast Thursday evening as surface ridge builds into the Upper Midwest. After the storms overnight, fair weather and VFR conditions should prevail the remainder of the forecast period, but additional thunderstorms are expected Thursday night beyond the current TAF period. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HJS LONG TERM...HJS AVIATION...Deubelbeiss
Hazardous weather outlook, May 22, 3:09 PM CDT, 13 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 309 PM CDT Wed May 22 2019 ILZ027>031-036-037-040-041-047>050-231100- Cass-Fulton-Knox-Marshall-Mason-Menard-Morgan-Peoria-Schuyler- Scott-Stark-Tazewell-Woodford- 309 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... There is an enhanced risk for severe weather tonight. Thunderstorms will develop across northern Missouri late this afternoon...then will spread into the Illinois River Valley this evening. Given the moderately unstable and highly sheared airmass in place, some of the storms will be capable of producing damaging wind gusts and large hail. A few tornadoes will be possible as well. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Moderate flooding will continue along the Illinois River from Henry to Peoria...while major flooding continues near Havana and downstream from Beardstown through at least early next week. There will be additional periodic chances for thunderstorms Friday through Tuesday. Some of these storms could produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this evening...particularly between 7pm and midnight. ILZ038-042>045-051>053-231100- Champaign-Christian-De Witt-Logan-Macon-McLean-Piatt-Sangamon- 309 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... There is a slight risk for severe weather tonight. Thunderstorms will develop across northern Missouri late this afternoon...then will spread into the Illinois River Valley this evening. The storms will then shift eastward to the I-55 corridor toward midnight. Given the moderately unstable and highly sheared airmass in place, some of the storms will be capable of producing damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... There will be additional periodic chances for thunderstorms Friday through Tuesday. Some of these storms could produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight...particularly between 10pm and 3am. ILZ046-054>057-061>063-066>068-071>073-231100- Clark-Clay-Coles-Crawford-Cumberland-Douglas-Edgar-Effingham- Jasper-Lawrence-Moultrie-Richland-Shelby-Vermilion- 309 PM CDT Wed May 22 2019 This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and southeast Illinois. .DAY ONE...TONIGHT... There is a chance of thunderstorms tonight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... There will be additional periodic chances for thunderstorms Friday through Tuesday. Some of these storms could produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is unlikely through tonight. Barnes
In the hours before
Local storm report, May 23, 3:29 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
329 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 NW HUNTSVILLE 40.20N 90.89W
05/22/2019 M0.50 INCH SCHUYLER IL EMERGENCY MNGR
0955 PM TSTM WND DMG CANTON 40.56N 90.04W
05/22/2019 FULTON IL PUBLIC
DRIVE-UP ATM BUILDING BLOWN OVER.
1020 PM TSTM WND DMG 4 SE SUMMUM 40.23N 90.22W
05/22/2019 FULTON IL TRAINED SPOTTER
LARGE TREES DOWN ALONG ILLINOIS ROUTE 100
1045 PM HAIL 8 E HAVANA 40.30N 89.90W
05/22/2019 M1.75 INCH MASON IL LAW ENFORCEMENT
1102 PM HAIL GREEN VALLEY 40.41N 89.64W
05/22/2019 E0.75 INCH TAZEWELL IL EMERGENCY MNGR
1114 PM HAIL 3 WNW HOPEDALE 40.44N 89.47W
05/22/2019 E0.88 INCH TAZEWELL IL TRAINED SPOTTER
AND ESTIMATED 50 MPH WIND
1137 PM TSTM WND GST 3 S WINCHESTER 39.59N 90.46W
05/22/2019 M63.00 MPH SCOTT IL EMERGENCY MNGR
1143 PM HAIL PEKIN 40.57N 89.63W
05/22/2019 E0.75 INCH TAZEWELL IL TRAINED SPOTTER
1146 PM TSTM WND GST JACKSONVILLE 39.73N 90.23W
05/22/2019 E60.00 MPH MORGAN IL MESONET
1155 PM TSTM WND GST LITERBERRY 39.85N 90.20W
05/22/2019 E60.00 MPH MORGAN IL EMERGENCY MNGR
1157 PM TSTM WND DMG ASHLAND 39.89N 90.01W
05/22/2019 CASS IL FIRE DEPT/RESCUE
STRUCTURAL DAMAGE TO NUMEROUS OUTBUILDINGS. LARGE 40 BY
80 MACHINE SHEDS COMPLETELY DESTROYED. NUMEROUS TREES
UPROOTED AND SNAPPED, NUMEROUS POWER POLES SNAPPED. ONE
TREE FELL ONTO A HOME. DAMAGE MOST PREVALENT ON WEST SIDE
OF TOWN.
1200 AM TSTM WND GST 4 S ASHLAND 39.83N 90.01W
05/23/2019 E70.00 MPH MORGAN IL FIRE DEPT/RESCUE
LOSS OF POWER IN TOWN
1200 AM HAIL 4 S ASHLAND 39.83N 90.01W
05/23/2019 E0.88 INCH MORGAN IL FIRE DEPT/RESCUE
1215 AM TSTM WND DMG SHERMAN 39.89N 89.61W
05/23/2019 SANGAMON IL EMERGENCY MNGR
SEVERAL TREES DOWN, INCLUDING ONE ON A HOUSE.
1215 AM TSTM WND DMG 2 S GREENVIEW 40.06N 89.74W
05/23/2019 MENARD IL PUBLIC
THREE TREES BLOWN DOWN.
1216 AM TSTM WND GST SPRINGFIELD 39.78N 89.64W
05/23/2019 M67.00 MPH SANGAMON IL ASOS
1216 AM TSTM WND DMG SPRINGFIELD 39.78N 89.64W
05/23/2019 SANGAMON IL AMATEUR RADIO
40 FOOT TREE, 2 FEET IN DIAMETER AT N GRAND AND HILL
STREET
1217 AM TSTM WND DMG SHERMAN 39.89N 89.61W
05/23/2019 SANGAMON IL TRAINED SPOTTER
POWERLINES DOWN AT PRINCE AND PARKWAY DR.
1219 AM TSTM WND DMG WILLIAMSVILLE 39.95N 89.56W
05/23/2019 SANGAMON IL EMERGENCY MNGR
FIVE POWER POLES SNAPPED
1219 AM TSTM WND DMG 1 W WILLIAMSVILLE 39.95N 89.58W
05/23/2019 SANGAMON IL EMERGENCY MNGR
POWER LINES DOWN ON ILLINOIS ROUTE 123
1220 AM TSTM WND DMG SW SPRINGFIELD 39.78N 89.64W
05/23/2019 SANGAMON IL TRAINED SPOTTER
POWERLINES BENT, 1-2 INCH TREE LIMBS AT CHATHAM ROAD AND
VETERANS PKWY.
1221 AM TSTM WND DMG DIVERNON 39.57N 89.65W
05/23/2019 SANGAMON IL EMERGENCY MNGR
POWER POLE AND TREES DOWN
1230 AM TSTM WND DMG DIVERNON 39.57N 89.65W
05/23/2019 SANGAMON IL AMATEUR RADIO
TREES AND POWERLINES DOWN.
1234 AM TSTM WND DMG LINCOLN 40.15N 89.37W
05/23/2019 LOGAN IL EMERGENCY MNGR
POWERLINES DOWN ACROSS THE CITY
1234 AM TSTM WND DMG LINCOLN 40.15N 89.37W
05/23/2019 LOGAN IL NWS EMPLOYEE
12 INCH TREE LIMB DOWN
1234 AM TSTM WND DMG LINCOLN 40.15N 89.37W
05/23/2019 LOGAN IL EMERGENCY MNGR
DOWNED TREE LIMB DAMAGED TWO CARS.
1236 AM TSTM WND DMG 2 NE LINCOLN 40.17N 89.34W
05/23/2019 LOGAN IL EMERGENCY MNGR
TWO VEHICLES BLOWN OFF OF INTERSTATE 55.
1240 AM TSTM WND DMG 2 SW ATLANTA 40.24N 89.26W
05/23/2019 LOGAN IL EMERGENCY MNGR
VEHICLE ON INTERSTATE 55 BLOWN INTO DITCH.
1243 AM FUNNEL CLOUD 1 S WESTON 40.73N 88.62W
05/23/2019 MCLEAN IL LAW ENFORCEMENT
US-24 AND WESTON BLACKTOP
0102 AM TSTM WND GST TOVEY 39.59N 89.46W
05/23/2019 M63.00 MPH CHRISTIAN IL AMATEUR RADIO
0105 AM TSTM WND DMG DECATUR 39.85N 88.93W
05/23/2019 MACON IL EMERGENCY MNGR
TREES DOWN ON A HOUSE ON HARPER AVENUE.
0105 AM TSTM WND DMG ARGENTA 39.99N 88.82W
05/23/2019 MACON IL EMERGENCY MNGR
TREES DOWN ON A HOUSE AND POWER LINES DOWN.
0109 AM TSTM WND GST BLOOMINGTON AIRPORT 40.48N 88.92W
05/23/2019 M58.00 MPH MCLEAN IL AWOS
0110 AM LIGHTNING MOUNT ZION 39.78N 88.88W
05/23/2019 MACON IL EMERGENCY MNGR
HOUSE ON GOODWIN COURT STRUCK BY LIGHTNING, POSSIBLE
FIRE.
0111 AM TSTM WND DMG CISCO 40.01N 88.72W
05/23/2019 PIATT IL EMERGENCY MNGR
SIGNIFICANT DAMAGE TO FIRE STATION.NUMEROUS TREES DOWN
THROUGHOUT TOWN, INCLUDING SEVERAL ON HOUSES.
0127 AM TSTM WND DMG FISHER 40.32N 88.35W
05/23/2019 CHAMPAIGN IL PUBLIC
LARGE TREE BRANCH DOWN ON HOUSE.
0144 AM TSTM WND GST WILLARD AIRPORT 40.04N 88.28W
05/23/2019 M68.00 MPH CHAMPAIGN IL ASOS
0203 AM TSTM WND DMG 2 NW FITHIAN 40.13N 87.90W
05/23/2019 VERMILION IL EMERGENCY MNGR
LARGE TREE LIMBS AND POWER LINES DOWN ON ILLINOIS ROUTE
49 AND 1900 NORTH ROAD.
0206 AM TSTM WND DMG 1 E FITHIAN 40.11N 87.86W
05/23/2019 VERMILION IL EMERGENCY MNGR
NUMEROUS POWER POLES BLOWN DOWN AT US HIGHWAY 150 AND 450
EAST ROAD.
0206 AM TSTM WND DMG 5 WSW COLLISON 40.21N 87.89W
05/23/2019 VERMILION IL EMERGENCY MNGR
NUMEROUS POWER POLES DOWN ON ILLINOIS ROUTE 49 NEAR HOPE
TOWNSHIP.
0217 AM TSTM WND DMG DANVILLE 40.14N 87.62W
05/23/2019 VERMILION IL EMERGENCY MNGR
NUMEROUS REPORTS OF TREES, TREE LIMBS AND POWER LINES
DOWN ACROSS THE CITY. AT LEAST TWO HOUSES DAMAGED BY
DOWNED TREES.
&&
MILLERLocal storm report, May 23, 3:34 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
334 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND DMG CISCO 40.01N 88.72W
05/23/2019 PIATT IL EMERGENCY MNGR
6FT DIAMETER 115FT TALL TREE PARTIALLY UPROOTED AND
SNAPPED. 4FT 80FT TALL TREE SNAPPED.
&&
MILLERLocal storm report, May 23, 3:37 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG HOOPESTON 40.47N 87.67W
05/23/2019 VERMILION IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES BLOWN DOWN AROUND TOWN.
&&
MILLERLocal storm report, May 23, 3:57 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
357 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND DMG SHIRLEY 40.42N 89.03W
05/23/2019 MCLEAN IL NWS EMPLOYEE
NUMEROUS TREE LIMBS BLOWN DOWN.
&&
MILLERLocal storm report, May 23, 4:02 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
402 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
05/23/2019 CHAMPAIGN IL BROADCAST MEDIA
POWER POLE SNAPPED AT PROSPECT AND WASHINGTON. TIME
ESTIMATED BY RADAR.
&&
MILLERLocal storm report, May 23, 4:17 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
417 AM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 AM TORNADO 1 E FITHIAN 40.11N 87.86W
05/23/2019 VERMILION IL EMERGENCY MNGR
POSSIBLE TORNADO SNAPPED EIGHT POWER POLES EAST OF TOWN
AND BLEW A SEMI-TRUCK OFF OF I-74.
&&
MILLERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:17 PM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| May 22, 8:50 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 40 min |
| May 22, 9:13 PM CDT | Tornado Warning | ILX | Schuyler | 17 min |
| May 22, 9:26 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 49 min |
| May 22, 9:28 PM CDT | Tornado Warning | ILX | Schuyler | 32 min |
| May 22, 9:33 PM CDT | Tornado Warning | ILX | Fulton, Knox | 27 min |
| May 22, 9:56 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 34 min |
| May 22, 9:58 PM CDT | Tornado Warning | ILX | Fulton, Peoria | 32 min |
| May 22, 10:04 PM CDT | Tornado Warning | ILX | Fulton | 26 min |
| May 22, 10:21 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 24 min |
| May 22, 10:28 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Tazewell | 47 min |
| May 22, 10:33 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 42 min |
| May 22, 10:49 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 41 min |
| May 22, 11:10 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 50 min |
| May 22, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 48 min |
| May 22, 11:34 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 26 min |
| May 22, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 49 min |
| May 23, 12:15 AM CDT | Tornado Warning | ILX | McLean | 30 min |
| May 23, 12:21 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Mason, Menard and 2 more | 39 min |
| May 23, 12:25 AM CDT | Tornado Warning | ILX | Logan | 20 min |
| May 23, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Sangamon, Shelby | 46 min |
| May 23, 1:00 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Piatt | 45 min |
| May 23, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Macon, Piatt | 47 min |
| May 23, 1:25 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Douglas, Macon, Moultrie, Piatt, Shelby | 50 min |
| May 23, 1:53 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 52 min |
| May 23, 2:14 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Moultrie and 1 more | 46 min |
| May 23, 3:01 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Edgar | 44 min |
| May 23, 3:34 AM CDT | Flash Flood Warning | ILX | Cumberland, Effingham, Shelby | 6 hr |
| May 23, 4:51 AM CDT | Flash Flood Warning | ILX | Crawford, Effingham, Jasper | 5 hr |
| May 23, 7:32 AM CDT | Special Weather Statement | ILX | Clay, Richland | 43 min |
| May 23, 8:11 AM CDT | Tornado Warning | ILX | Lawrence, Richland | 34 min |
| May 23, 8:44 AM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.